# SDR ASOA2012121902679

- Difficulty date: November 27, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,322 hours, 22,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 AT RBL 27.0 SUPPORT ANGLE CRACKED.  REMOVED CRACKED ANGLE IAW SRM 51-42-06 & 51-42-21.  REPLACED SUPPORT ANGLE IAW SRM 51-42-06 & 51-42-21.
